Posted by: Me | 2009-04-06


Good morning Gynae

I would like your urgent help, please.

At the moment I am sitting with tender breast and the whole of last week I was very nausious.

About a month ago I drank my pill, but skipped the white ones (Minerva is white and not red) to skip my period as me and my husband went on holiday.

Ever sinced I skipped those pills I' ve had these tender breast and are eating everyhing I see. I though I was pregnant, but then my period came and I was delighted as we don' t plan for any children right now.

My period finished the 28th of March and again I am having these tender breast, eating a lot and are very nausious after I eat or even if I don' t eat anything.

Is there a slight chance that I could be pregnant? I' ve had my period and drank some wine, didn' t think I would be pregnant. So if I am pregnant will the wine have a negative impact on the fetus?

Your urgent help would be higly appreciated.

Looking forward in hearing soonest.

Kind regards,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These side effects are probably due to skipping the placebos, not pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Tasja | 2009-04-06

I dont think your pregnant,it could just be your hormones returning to normal,i`ve done the same on my Gynae`s instruction,skipped the white ones.Why dont you do a HPT.But i dont think you are preggies

Reply to Tasja

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.